# SDR N29F2011F00000

- Difficulty date: August 14, 2011
- Submitted: December 30, 2011
- Operation: Air carrier
- Aircraft: N452NS
- Make and model: Gulstm GIVXG450
- Aircraft serial: 4094
- System (JASC): 2420 · AC Generation System
- Part: Converter
- Part number: 100201022052
- Part serial: HT001333
- Condition: Failed
- Location: Internal
- Part time: 2,640 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT, CAPTAIN NOTICED 2 MOMENTARY CAS MESSAGES PRIOR TO THE APU GENERATOR AUTO-SWITCHING TO OFFLINE, AND DU2 LOSING POWER.  THE CAS MESSAGES DISPLAYED WERE THE AMBER "APU GENERATOR OVERLOAD", AND THE BLUE, "R 60 HZ POWER FAIL".  THE 60 HZ CONVERTER IN THE AFT EQUIPMENT BAY WAS CHECKED AND FOUND A STRONG ODOR.  THE INVERTER WAS FOUND TO HAVE HOLES BURNED THROUGH THE METAL FRAME OF THE INVERTER.  THE ACFT WAS MEL`D WITH 24-15.
